MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET TOTAL PROTEIN
Catalog Number 08058652190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable tp2 total protein gen.2 result from one patient sample tested on the cobas pro c 503 analytical unit.The initial result was reported outside of the laboratory.The initial result did not match typical results for this patient as they usually run between 6.7 and 7.2 g/dl.The initial result was 3.4 g/dl.The reporter reran the patient sample 5 times.The repeat result of all 5 reruns was 6.6 g/dl.The repeat results were deemed correct. .
 
Additional Manufacturer Narrative
The serial number of the customer's cobas pro c 503 analytical unit is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the qc recovery.The results were within the customer¿s expected ranges.There was no indication of a performance issue with the reagent or instrument.The investigation reviewed the alarm trace.Multiple abnormal aspiration sample pipette alarms were present on the date of the event.Sample short alarms were present as well.This is an indication of possible poor sample quality.The investigation could not determine the exact cause of the event.The investigation determined that the event was consistent with a preanalytical issue at the customer site (abnormal aspiration and short sample alarms in the alarm trace).Based on the information provided, the investigation did not identify a product problem.

Brand Name
TOTAL PROTEIN GEN.2
Common Device Name
BIURET TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg)
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key17444082
Report Number1823260-2023-02500
Device Sequence Number16822265
Product Code CEK
UDI-Device Identifier07613336121528
UDI-Public07613336121528
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058652190
Device Lot Number71320301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown